On Engel-like congruences
Compositio Mathematica, Volume 29 (1974) no. 1, p. 67-73
@article{CM_1974__29_1_67_0,
     author = {Weichsel, Paul M.},
     title = {On Engel-like congruences},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {1},
     year = {1974},
     pages = {67-73},
     zbl = {0295.20045},
     mrnumber = {357610},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_1_67_0}
}
Weichsel, Paul M. On Engel-like congruences. Compositio Mathematica, Volume 29 (1974) no. 1, pp. 67-73. http://www.numdam.org/item/CM_1974__29_1_67_0/

[1] N.D. Gupta and M.F. Newman: On metabelian groups. J. Australian Math. Soc. VI (1966) 362-368. | MR 202835 | Zbl 0146.03403

[2] D.J.S. Robinson: Finiteness Conditions and Generalized Soluble Groups, Part 2. Springer, Berlin, Heidelberg, New York 1972. | MR 332990 | Zbl 0243.20033

[3] W.R. Scott: Group Theory. Prentice-Hall, Engelwood Cliffs, N. J. (1964). | MR 167513 | Zbl 0126.04504